Thank you for your question and welcome to Health Central's Anxiety Community.
I am not a medical professional and would not be able to give you medical advice.It would also be impossible for me to say whether this is caused by anxiety or a physical problem.
I would suggest talking further with your doctor and letting him know that this symptom has not been helped by the medication. He would be the best one to help determine if anxiety is causing this.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.